Price
$
to
You searched

dimetapp adult cold flu

Showing 1 - 1 of 1 results
Sort:

Each liquid capsule contains Pseudoephedrine 30mg, Paracetamol 300mg & Dextromethorphan 10mg. These capsules provide non-drowsy relief from...

$10.55
+ Shipping: $6.95
Back to top